Balázs Csikós
Balázs Csikós
Associate Professor at the Department of Geometry, Institute of Mathematics, Eötvös University
Verified email at cs.elte.hu
Title
Cited by
Cited by
Year
On the volume of the union of balls
B Csikós
Discrete & Computational Geometry 20 (4), 449-461, 1998
431998
On the volume of flowers in space forms
B Csikós
Geometriae Dedicata 86 (1-3), 59-79, 2001
382001
On the perimeter of the intersection of congruent disks.
K Bezdek, R Connelly, B Csikós
Beiträge zur Algebra und Geometrie 47 (1), 53-62, 2006
262006
On the Hadwiger-Kneser-Poulsen conjecture
B Csikós
Bolyai Mathematical Studies 6, 291-300, 1995
241995
Diffeomorphism groups of compact 4-manifolds are not always Jordan
B Csikós, L Pyber, E Szabó
arXiv preprint arXiv:1411.7524, 2014
222014
A Schläfli-type formula for polytopes with curved faces and its application to the Kneser-Poulsen conjecture
B Csikós
Monatshefte für Mathematik 147 (4), 273-292, 2006
222006
Classification of Frobenius Lie algebras of dimension<= 6
B Csikós, L Verhóczki
PUBLICATIONES MATHEMATICAE-DEBRECEN 70 (3-4), 427-451, 2007
122007
On the transversal Helly numbers of disjoint and overlapping disks
K Bezdek, T Bisztriczky, B Csikós, A Heppes
Archiv der Mathematik 87 (1), 86-96, 2006
112006
Cassification of first-order flexible regular bicycle polygons
R Connelly, B Csikós
Studia Scientiarum Mathematicarum Hungarica 46 (1), 37-46, 2009
102009
On the extendability of the Kneser–Poulsen conjecture to Riemannian manifolds
B Csikós, D Kunszenti-Kovács
Advances in Geometry 10 (2), 197-204, 2010
82010
On the rigidity of regular bicycle (n, k)-gons
B Csikós
Contributions to Discrete Mathematics 2 (1), 2007
72007
On the Kneser–Poulsen conjecture in elliptic space
B Csikós, G Moussong
manuscripta mathematica 121 (4), 481-489, 2006
72006
A characterization of harmonic spaces
B Csikós, M Horváth
Journal of Differential Geometry 90 (3), 383-389, 2012
62012
On the volume of the intersection of two geodesic balls
B Csikós, M Horváth
Differential Geometry and its Applications 29 (4), 567-576, 2011
62011
On the number of triple points of an immersed surface with boundary
B Csikós, A Szűcs
manuscripta mathematica 87 (1), 285-293, 1995
61995
Approximation of smooth convex bodies by circumscribed polytopes with respect to the surface area
KJ Böröczky, B Csikós
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 79 (2 …, 2009
52009
A generalization of the discrete isoperimetric inequality for piecewise smooth curves of constant geodesic curvature
B Csikós, Z Lángi, M Naszódi
Periodica Mathematica Hungarica 53 (1-2), 121-131, 2006
42006
Projective Geometry
B Csikos
Budapest Semesters in Mathematics, 2006
42006
Tubular Structures of Compact Symmetric Spaces Associated with the Exceptional Lie Group F4
B Csikós, L Verhóczki
Geometriae Dedicata 109 (1), 239-252, 2004
42004
The polyhedral Tammes problem
K Bezdek, G Blekherman, R Connelly, B Csikós
Archiv der Mathematik 76 (4), 314-320, 2001
42001
The system can't perform the operation now. Try again later.
Articles 1–20